# SDR UIEA2012061800270

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,327 hours, 20,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE PATH LIGHT AT ROW 30R MISSING SEAT TRACK COVER LIGHT.  LIGHT OPS OK.
